Thread: Clen disaster....HELP!!!!!!
01-30-2005, 04:59 AM #1
man i have had hell ever since i used clen 2 months ago.
Well basically I have this pinching sensation all over as soon as my bodyheat goes up.
man is it hell. its like a pinching sensation all over my body and its unbarable. I have to go in a cool place as soon as it happens or else it get s worse.
I contacted a phisysian and he told me it was nerve Irraitation and hyper sensitivityy of nerves and gave me NEURONTIN. This does not work for me because of the severety of my condition.
Has anyone had this and cured themselves??????
If so I would love U to tell me. I cant even go outside now. I have to stay in AC at all times.
Please contact me asap
01-30-2005, 10:48 AM #2
Move to Michigan. Keeps me nice and cool. Actually we are having a heat wave right now its 28 degrees.
01-30-2005, 12:00 PM #3
01-31-2005, 02:09 AM #4
I started off with 10mcg then worked my way up 10,10,20,20...and on the fouth day it started.
so I only did four days and stoppd right there. I was running M1T too.
01-31-2005, 08:46 AM #5Associate Member
- Join Date
- Oct 2002
01-31-2005, 08:48 AM #6Originally Posted by ChefJ
01-31-2005, 09:56 AM #7
I don't think 20mcg of clen would do anything, but I get the same thing.
I'll be walking to class and it's cold outside now but once I get inside I get that pinching you're talking about. I'd like to know what this is, it's not unbearable but it is annoying.
01-31-2005, 10:42 AM #8
oh man mine is unbearable.. U are lucky its just annoying
01-31-2005, 10:44 AM #9
so does anyone know who to contact for this? or does anyone know what drugs numb the nerves short term or long term????
Please reply if U can help.
01-31-2005, 10:53 AM #10
01-31-2005, 11:03 AM #11
I would definetely stop, its dangerous to mess with your health theres no other way to explain it.
Try lowering the dose if youre not willing to, at least its what I would do.
Dont tax your body. If its giving you signals to just quit then quit. If its bearable then lower the dose or take a tylenol (I still dont understand wth "pinching" means anyway)
but in any case, be wise and no when to stop. Go exercise. Workout.
Maybe it will stop. maybe its lack of air? Maybe youre just not in shape??
You ever had that pinching sensation when you run HIIT for too long when youre out of shape? I used to have that feeling until 2 yrs ago.
But I dont know why you have to be in cold weather. Wear hot climate clothes like I do, keep you cool and you should go just fine.
01-31-2005, 11:15 AM #12
for me it wasnt a pinch per say but i think i know what you all are refering to liek when you come inside from walkign outside it's like the hear hits you all at once and it feelsl ike your whole body is like overheating at once....i just found that if you don;t exert yourself so much outside when it's cooler then the sensation doesn;t happen... so if i had to walk somewhere i would get close then ease and take my time so my body could cool down more in a cooler environment.... give it a try and see how it works out
01-31-2005, 11:19 AM #13
02-01-2005, 01:41 AM #14Junior Member
- Join Date
- Dec 2004
02-01-2005, 01:44 AM #15
currently on 240mcg and i dont feel jack ****
02-01-2005, 01:48 AM #16
Ive felt that pinching thing a couple times in my life and it is unbearable u feel like screaming out loud... well I do.
I only get it about once a year or so, so I dont bother trying to fix it I just blame it on the heat.
02-01-2005, 07:56 AM #17Originally Posted by giomio
Try benadryl to downregulate receptors.
Where did you get your clen from? 240mcgs is a big dose man.
You might have a tolerance to ephedra, or some other stimulant that stimulates beta receptors thus giving you a tolerance to clen.
That or your clen sucks.
Get it from ARR. (Top right banner for on this very forum).
02-01-2005, 08:29 AM #18
02-01-2005, 11:14 AM #19
I stopped 2 months ago.Originally Posted by J-F
and its still horrible. anytime the heat just goes up a little bit, all hell breaks loose. even if i am sitting in one place.
I was thinking vicodine...hehehehe
02-01-2005, 11:18 AM #20
I know exactly what you are talking about. I get that feeling sometimes from using ephedra products. It feels like someone is poking about 1000 needles into your body all over the place all at once. But it really doesn't bother me too much, it goes away within 20 seconds or so.
02-01-2005, 12:37 PM #21
Heheheh try benadryl.
02-01-2005, 02:14 PM #22Originally Posted by 9000rpm
02-01-2005, 02:17 PM #23
Get off ASAP. See if you notice a improvement give it a week. But If you do go on again take about 5- 6 grams of taurine almost a full teaspoon.
02-02-2005, 02:27 AM #24Originally Posted by Sta11ion
02-02-2005, 06:46 AM #25Originally Posted by cardiodan
actualyl bro benadryl UPregulates receptors... jsut like ketotifen does. this causes u to actually have to use less to get the same results
02-02-2005, 07:21 AM #26
02-02-2005, 07:25 AM #27Anabolic Member
- Join Date
- Jun 2004
Neurontin is prescribed for helping with nerve pain disorders as I had it before. When nerves regenerate it may cause feelings like a quick shock/tingling. I would suggest you seek a neurologist and have a complete blood panel done. In addition check for all electrolytes/minerals ie. magnesuim,pottasium,chlorides,calcuim as these are critical function for nerve transmission and their myelin shealths. During the mean time try fasting for 1-2 days straight. Drinking only fluids mostly water. This may help purge toxins and flush your kidneys,liver,ect. Make sure you get your thyroid checked too as it helps control body temp and immune system ,clen may of been associated. Good luck
02-02-2005, 12:22 PM #28
I have had this in the past, once for a couple of months on end. It was mostly when it was cold outside, and I have dry skin, the cold made my skin extra dry so when I would do anythnig physical it would kick in. You just have to take it easy, ease into things. Also maybe if you have severe dry skin try some lubriderm lotion unsented and drink alottta water this fixes me right up. Hope it helps, also mine went away on its own.....but I will get it every now and again.
02-02-2005, 01:16 PM #29
U da manOriginally Posted by bluethunder
I hope it works.
if this works i dont know how to repay U
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)